# SDR USAA920081557

- Difficulty date: August 18, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 0885
- Aircraft time: 28,972 hours, 15,757 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472172205
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT-S4-MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM BETWEEN FR66 AND FR68, -Y1162 TO -1292.  REPLACED FLOORBEAM BETWEEN FR66 AND FR68, -Y1162 TO -1292 IAW A319 SRM 51-72-11.  (S)
